# SDR SWIA201333522

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 42,466 hours, 60,586 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LANDING GEAR LEVER WOULD NOT RAISE GEAR OR MOVE UP WITHOUT USING DOWN LOCK RELEASE IAW QRH.  AURAL WARNINGS CONTINUOUSLY AFTER RAISING GEAR.  REPLACED NLG STRUT ASSY IAW AMM.  SWUNG GEAR, SYS OPERATES NORMALLY, PN ON: 19730-100-15, SNON: 297, PN OFF: 19730-100-13, SNOFF: 238, PN: 20500-000-02, SNON: 97, SNOFF: 212.
